# SDR HALA9700221

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME ASSEMBLY AT FS 1038 HAS LEVEL 2 CORROSION.  REMOVED DAMAGED AREA, FABRICATED TEE EXTRUSION AND INSTALLED PER SRM 53-01.  (M)
